# SDR ASOA04886

- Difficulty date: November 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Aircraft time: 17,478 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EXTERNAL RT FORWARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE EXTERNAL RT FWD EMERGENCY LIGHT LAMP ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
